# SDR SIMA20171222001

- Difficulty date: December 22, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 33,150 hours, 28,363 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

DURING DECENT AT 5000 FT,  STARTED SMELLING OIL,  ALSO DURING ENTIRE FLIGHT.  CHECKED OIL PRESSURE,  WENT FROM 63 LBS TO 88 FLUXUATION THE ENTIRE FLIGHT.  AFTER DESELECTING THE NR 1 PACK. THE ODOR WENT AWAY.  RESELECTED PACK AND ODOR CONTINUED.  AT ALL OTHER ALTITUDES NO ODOR,  JUST OIL PRESSURE ISSUE.  REMOVED AND REPLACED THE LT ENGINE IAW WC 71-000-00 , PERFORMED NRWC 692-CMI-03269 FOR DUCT DECONTAMINATION AND ODOR EVENT.  TROUBLESHOT COMPLIANCE IAW ETN-EM-72-034.   OPS & LEAK CHECKED GOOD, NO ODOR NOTED.
